MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ORBITAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ORBITAL ATHERECTOMY DEVICE
Model Number DBP-EX-125MIC145
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Date received by manufacturer: event took place on 9/17/2020, csi made aware of event on 9/18/2020, but no reportable malfunction was reported at that time.Based on fda guidance regarding delays, this was not considered reportable.The nature of the delay in this case was considered reportable as of 09/28/2020 following general review of reporting best practices by csi medical affairs.Reportable aware date was 9/28/2020.Csi id: (b)(4).
 
Event or Problem Description
The diamondback peripheral orbital atherectomy device exchangeable series (oad) became stuck on the wire when it was pulled back following treatment in the posterior tibial artery via femoral retrograde approach.The oad and wire were removed together.Wire access was lost but was regained for angioplasty.Regaining wire access delayed the procedure by 30 minutes or more due to time needed to rewire the vessel.

Brand Name
DIAMONDBACK PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ORBITAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
MDR Report Key10725700
Report Number3004742232-2020-00330
Device Sequence Number3125853
Product Code MCW
UDI-Device Identifier10852528005817
UDI-Public(01)10852528005817(17)220630(10)329749
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberDBP-EX-125MIC145
Device Catalogue Number7-10030-01
Device Lot Number329749
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR